# SDR IPXA2017071719392

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 15,619 hours, 9,607 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Strap
- Part number: A5461139920200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 PYLON OTBD SUPPORT STRAP ON PYLON UNDER 413BL CRACKED.  REMOVED AND REPLACED THE SUPPORT STRAP IAW SRM 51-40-21, AND DWG A54611339.
